# SDR 9900039918

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940N
- Make and model: Doug DC-9-32
- Aircraft serial: 47572
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 301350101B
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 4,249 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT AND RIGHT MAIN LANDING GEAR UNSAFE LIGHTS REMAINED ON AFTER GEAR EXTENSION.  FLIGHT CREW DECLARED AN EMERGENCY AND VISUALLY CONFIRMED GEAR TO BE DOWN AND LOCKED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED PSEU PROCESSOR, OPERATIONAL CHECK NORMAL.
